# SDR 2006FA0001125

- Difficulty date: November 1, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- Aircraft: N64715
- Make and model: Piper PA-60-602P
- Aircraft serial: 608365003
- System (JASC): 2100 · Air Conditioning System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS ACQUIRED IN AN OVERHAULED CONDITION FROM AUTO PILOTS CENTRAL.  THIS UNIT WAS AN EXCHANGE UNIT WITH AN OVERHAUL DATE OF APPROX, JUNE 2004.  THE KI-256 WAS INSTALLED AND MARRIED TO THE EXISTING FACTORY INSTALLED AUTOPILOT SYS IAW INSTALLATION/ SYS MM.  AC WAS RETURNED TO SERVICE AFTER A SUCCESSFUL FLIGHT CHECK.  ALL AUTOPILOT/ FLIGHT DIRECTOR MODES WERE CHECKED.  SINCE THEN THIS FD/HORIZON HAS BEEN REMOVED AND RETURNED TO OVERHAULER NO LESS THAT 3 TIMES.  HORIZON HAS BEEN RESPONSIBLE FOR AN ABRUPT AND ERRATIC PURPOSE.  THIS UNIT HAS ALWAYS FAILED IN AUTOPILOT PITCH MODE.  EACH TIME OVERHAULER FINDS A NEW PROBLEM IN PITCH CIRCUITS.  THESE PROBLEMS ARE RELATED TO THE AUTOPILOT IN THE PITCH AXIS, BUT EACH TIM
